# SDR AALA20131004007

- Difficulty date: October 4, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 63,875 hours, 33,199 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW CREW REPORTED ELECTRICAL SMELL IN THE CABIN & SEVERAL CIRCUIT BREAKERS POPPED.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED NR 1 DFGC.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
